# SDR WCEA2014FA0000422

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N600TN
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145505
- Aircraft time: 4,007 hours, 2,436 cycles
- Engine: Rroyce AE3007A1
- Engine time: 4,005 hours, 2,434 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 23055446
- Condition: Malfunctioned
- Location: Right Engine
- Part time: 4,005 hours, 2,434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO A FLIGHT, ENROUTE, RIGHT ENGINE N2 INDICATION ROLLED BACK 10 PERCENT.  CREW FOLLOWED COCKPIT PROCEDURES AND DESCENDED TO FL15.   LANDED ACFT UNEVENTFULLY.
